Undiagnosed Symptoms Community
Does Adderall(adderrall) cause acne
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Does Adderall(adderrall) cause acne

My college aged daughter has been on Adderall (adderrall) 3 days a week since Nov 2007.  I noticed over spring break a small amount of acne (she had been acne free for years).  Then when she came home in May the acne started getting worse.  She upped her adderall (adderrall) because of training/games and a new job.  So she was basically taking it almost every day.  Her face broke out horribly.  Worse it has ever been.  I took her to two dermatologists.  Nothing was helping.  It was steadily getting worse.  I googled acne and adderall (adderrall) and saw several blogs about people experiencing the same thing after being on adderall (adderrall).  She stopped using it for several days and her face is clearing up substantially.  Has anyone ever heard of this?  When I called the dermatologist office they had no knowledge of this happening.

Thanks
Tags: adderall
Related Discussions
3 Comments
Blank
Avatar_f_tn
Hi,

I have looked over the internet and some other areas to determine whether acne may be caused or exaggerated by Adderall (adderrall). I have noticed that most standard websites do not say whether or not acne may be caused or exaggerated by Adderall (adderrall). Nonetheless, my clinical knowledge tells me that this may be a possible cause and therefore its best that your child avoids the drug. However, this may only be possible if she is able to  continue with her active life without the drug. You must consult her prescribing doctor regarding Adderall (adderrall) and determine the benefits and risks of using this drug and the development/.exaggeration of acne or other dermatological disorders (since peeling of skin is  known to occur.)

Hope this helped.

Best regards
Blank
395684_tn?1216001324
My daughter was on Adderall (adderrall) for several years, she developed acne that was severe as well, when I took her to her dermatoligist he was aware that many of his patients had been experiencing the same problem, so he took my daughter off the adderall (adderrall) and put her on a new medication called Vyvanse, since then she has been acne free, good luck and I hope this helps, by the way my daughter is 17.
Blank
791815_tn?1236893845
I am having problems with adderall (adderrall) and acne too.  I have to take it a few days......then I break out bad, then I stop it.   It's the worst.   Started taking Vyvanse and it is the same thing.   Wish I could stop the severe acne because the medication is good and helps.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top General Health Answerers
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
Avatar_f_tn
Blank
mkh9
CA
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
Avatar_f_tn
Blank
Ekkiemom
CA